Save an additional 10% off & Free Delivery on Smoking​ | Use code QUIT10
T&Cs apply. Offer ends midnight 18/06/24. Single use only.

Home Icon
Lemsip Max Day & Night Cold & Flu Relief 16 Capsules  0024479

Lemsip Max Day & Night Cold & Flu Relief 16 Capsules Lemsip Max Day & Night Cold & Flu Relief 16 Capsules

16 Capsules  0024479
£5.99
In Stock
- +
Pharmacy Line

Pharmacy Medicine

This is a Pharmacy Medicine, therefore you'll need to answer a few short questions so our pharmacy team can ensure this product is right for you.

Please note images are for illustration purposes and may differ from the product(s) you receive

Lemsip

Product details

Lemsip Max Day & Night Cold & Flu Relief Capsules offers a combination of day and night-time capsules to help ease the symptoms of a cold and the flu, such as headaches, blocked or runny nose, fever, and aches and pains.

How it works?

  • Lemsip Max capsules help to relieve the symptoms of cold and flu with a caffeine boost to help go through your busy day.
  • The night time capsules work to ease away the aches and fever, and also help to relieve nasal congestion, so you can sleep peacefully throughout the night.

Warnings / Side effects Expand

As with all medicines Lemsip Max Day & Night Cold & Flu Relief Capsules may not be suitable for some people.

 Do not take this medicine if: • You are allergic to paracetamol, caffeine or phenylephrine hydrochloride or any of the other ingredients of this medicine (listed in section 6) • You have a serious heart condition • You have high blood pressure (hypertension) or an overactive thyroid • You are taking or have taken within the last 14 days a medicine called a monoamine oxidase inhibitor (MAOI), usually used to treat depression • You are taking other sympathomimetic decongestants • You have an enlarged prostate Warnings and precautions: Talk to your doctor or pharmacist before taking this medicine if: • You have Raynaud’s syndrome (poor blood circulation which makes the fingers or toes pale and numb), or diabetes mellitus • You have a problem with your liver or kidneys or a history of stomach ulcer • You have non-cirrhotic liver disease (liver disease that is not associated with changes in the structure of the liver) • You have closed angle glaucoma

 Children and adolescents: Do not give this medicine to children under 16 years of age.

Other medicines and Lemsip Max Day & Night Cold & Flu Relief Capsules Tell your doctor or pharmacist if you are taking, have recently taken or might take any other medicines. • Do not take with other paracetamol-containing products • Do not take if you are taking or have taken within the last 14 days a medicine called a monoamine oxidase inhibitor (MAOI), a medicine used to treat depression. • Concomitant use of other cough and cold medicines could lead to overdose and should therefore be avoided. Talk to your doctor or pharmacist if you are taking: • Beta-blockers for high blood pressure, or vasodilators (drugs used to treat high blood pressure, leg pain due to vascular problems or Raynaud's syndrome) • Tricyclic antidepressants (a specific class of drugs used to treat depression), other decongestants, or barbiturates (used to treat sleep problems or epilepsy) • Other medicines. Some drugs may affect the way in which paracetamol works, including those used to treat blood cholesterol (cholestyramine) and nausea and vomiting (metoclopramide and domperidone). The effect of blood thinning drugs (warfarin and other coumarins) may be increased by paracetamol. Some drugs may affect the way in which phenylephrine works (digoxin and cardiac glycosides). The speed at which caffeine is disposed of by the body can be slowed down by cimetidine (used to reduce stomach acid), disulfiram (used to treat alcoholism) or oral contraceptives

 Pregnancy and breast-feeding: If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine. This product should not be used in women with a history of pre-eclampsia.

 Driving and using machines: This medicine can cause difficulty in sleeping, restlessness, nervousness or mental confusion. Do not drive or use machines if you are affected by any of these symptoms.


Like all medicines, this medicine can cause side effects, although not everybody gets them.

Very rare (fewer than 1 in 10,000 patients treated) • Cases of serious skin reactions have been reported Frequency not known • Allergic reactions (such as skin rashes) • Blood disorders, such as thrombocytopenia (reduction in blood platelets which might mean that you bleed or bruise more easily), pancytopenia (reduction in white and red blood cells), agranulocytosis, leucopenia or neutropenia (reduction in white blood cells which makes infections more likely) • Stomach and gut disorder, such as feeling sick, being sick or abdominal discomfort • Difficulty in sleeping, restlessness, nervousness or mental confusion. If you are affected by any of these symptoms, do not drive or use machines • Caffeine, if taken close to bedtime, may interfere with sleep. • Difficulty in passing urine (especially in men)

Reporting of side effects If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at : www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App Store. By reporting side effects, you can help provide more information on the safety of this medicine

Usage / Instructions Expand

The capsules should be swallowed whole with water. Do not chew. It is important to drink plenty of fluids when suffering from colds and flu.

 If the symptoms of your cold and flu persist for more than 3 days, or worsen consult your pharmacist.

 Adults, the elderly and children aged 16 years and over: Daytime Take two red and yellow capsules every 4-6 hours during the day to a maximum of 3 doses when necessary. Do not take more than 6 red and yellow capsules in any 24 hours.

 Nighttime: Take two blue and red capsules at night if needed.Do not take more than 8 capsules (4 doses) in any 24 hours. Do not give to children under 16 years of age

 If you take more capsules than you should: Talk to a doctor at once if you take too much of this medicine, even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage. You may experience symptoms of dizziness, palpitations (irregular or forceful heartbeat), stomach pain, high blood pressure with headache, unhealthy pale appearance (pallor), feeling sick (nausea), vomiting or loss of appetite if you take too much of this medicine.

Ingredients Expand

The active ingredients are: paracetamol 500mg, caffeine 25mg and phenylephrine hydrochloride 6.1mg

. • The other ingredients are: starch, croscarmellose sodium, sodium lauril sulfate, magnesium stearate, sterilised talc, gelatin, titanium dioxide (E171), patent blue V (E131), erythrosine E127) shellac and quinoline yellow (E104). Red and blue Night capsules contain: • The active ingredients are: paracetamol 500mg and phenylephrine hydrochloride 6.1mg. • The other ingredients are: starch, croscarmellose sodium, sodium lauril sulfate, magnesium stearate, sterilised talc, gelatin, titanium dioxide (E171), patent blue V (E131) and erythrosine E127) shellac

Delivery & Returns Expand

Royal Mail Tracked 48hr Delivery

  • £3.49 for Tracked 48hr service, delivered within 2-3 working days from despatch of order.
  • Free delivery for orders over £30
  • Delivered Mon-Sat (excluding Sunday and Bank Holidays).
  • Order by 8pm Monday to Friday for same day despatch.
  • All orders can be tracked from despatched to delivery, tracking code will be emailed to you.
  • Certain items cannot be delivered through this service and therefore this service not be visible in the checkout. Additional terms and conditions apply, please see the delivery page.

EVRI UK Tracked 48hr Service

  • £3.49 for Standard service, delivered within 2 working days from despatch of order.
  • Free standard delivery for orders over £30
  • Delivered Mon-Fri (excluding weekend and bank holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Additional terms and conditions apply, please see below.

94% of orders are despatched within 2 days (data taken from July 2022 to October 2022)

Royal Mail Tracked 24hr Delivery

  • £5.09 for the Tracked 24hr service.
  • Mon-Thur orders placed before 8pm will be delivered 1-2 days from despatch (90% of orders delivered next day).
  • Friday orders placed before 8pm will be delivered from Saturday.
  • Weekend orders will be delivered from Tuesday.
  • Delivered Mon-Sat (excluding Sunday and Bank Holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below
  • Pharmacy approved items will be despatched once approved and delivered the next working day.
  • All orders can be tracked from despatched to delivery, tracking code will be emailed to you.
  • Certain items cannot be delivered through this service and therefore this service not be visible in the checkout. Additional terms and conditions apply, please see below.

EVRI UK Tracked 24hr service

  • £5.09 for UK Next Working Day Delivery.
  • Mon-Fri orders placed before 8pm will be delivered the next day.
  • Friday orders placed after 8pm will be delivered on Tuesday.
  • Weekend orders will be delivered on Tuesday.
  • Delivered Mon-Fri (excluding bank holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Pharmacy approved items will be despatched once approved and delivered the next day.
  • All orders can be tracked from despatched to delivery, tracking code will be emailed to you.
  • Additional terms and conditions apply, please see below.

EVRI Click & Collect tracked 48hr service

  • £3.00 for Standard service, delivered within 2 working days from despatch of order.
  • Free standard delivery for orders over £30
  • Delivered Mon-Fri (excluding weekend and bank holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Additional terms and conditions apply, please see below.

EVRI UK Click & Collect tracked 24hr service

  • £3.49 for UK Next Working Day Delivery.
  • Mon-Fri orders placed before 8pm will be delivered the next day.
  • Friday orders placed after 8pm will be delivered on Tuesday.
  • Weekend orders will be delivered on Tuesday.
  • Delivered Mon-Fri (excluding bank holidays).
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Pharmacy approved items will be despatched once approved and delivered the next day.
  • All orders can be tracked from despatched to delivery, tracking code will be emailed to you.
  • Additional terms and conditions apply, please see below.

UK Express Delivery

  • Free Express Delivery when you spend £100
  • Mon-Wed orders placed before 8pm will be delivered in 2 working days
  • Thursday orders placed before 8pm will be delivered on Monday
  • Friday orders placed before 8pm will be delivered on Tuesday
  • Weekend orders will be delivered on Tuesday
  • Delivered Mon-Fri (excluding bank holidays)
  • Order by 8pm Monday to Friday for same day despatch. Terms and conditions apply, see below.
  • Once approved P-line items will be delivered the next working day
  • Additional terms and conditions apply, please see below
  • Select Next working day delivery in the checkout for Express Delivery

Additional terms and conditions apply, to view our full delivery terms and conditions click here

Returns

If you're not completely satisfied with your order, you can return it to us within 28 days

Find out more about our returns policy click here

Ratings & reviews

5
(7)
Review Stars
7
0
0
0
0

Customer reviews

of 2 Next Page
5.00

Always keep some of these for the winter months

Was this helpful? Yes(0)   No(0)
5.00

Helped my cold get better fast

Was this helpful? Yes(1)   No(0)
5.00

Was this helpful? Yes(1)   No(0)
5.00

Was this helpful? Yes(1)   No(0)
5.00

Was this helpful? Yes(1)   No(0)
of 2 Next Page
£5.99

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply